Breast Cancer Expert Forum
Tamoxifen side affects
About This Forum:

Questions posted in the Breast Cancer Forum are answered by medical professionals and experts. Topics include Breast Biopsy, Chemotherapy, Hormone Therapy, Lumps, Lumpectomy, Lymph node dissection, Lymphedema, Mammograms, Mastectomy, Radiation Therapy, Reconstruction, Self Breast Exam, and Surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Tamoxifen side affects

Is it true that Tamoxifen will increase your blood cholesterol levels? Can Vit C and Vitamin E help reduce? Will these vitamins interfere with radiation treatment? And, what If I am on the cholesterol drug Vytorin already?
Related Discussions
242527_tn?1292452740
Dear MiracleB:  In several studies, tamoxifen actually lowered cholesterol levels.  You should discuss this, along with your use of vitamin therapy, with your oncologist, who can advise you more specifically.
3 Comments
Blank
Avatar_n_tn
Can Tamoxifen cause foot and leg cramps?  I'm BC free now for 2 years and it seems like I started about then to get real bad foot and leg cramps.  Can this be the cause????  I'm 69 yrs old ...
Blank
Avatar_n_tn
I don't know anything about Tamozifen, but leg cramps...Yes!  I have a possible solution.  Get a bar of soap like Irish Spring.  Put it between the sheets on your bed near your lower legs and feet.  Give it at least av21 day trial.  Have no idea why it works, but for many it does.  I and several of my relatives have found this curbs and in some cases eliminates leg and foot cramps.  Hope it helps.
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank